# SDR MASA20201119088

- Difficulty date: November 18, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 39,183 hours, 31,999 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Brace
- Condition: Cracked
- Location: Lt Spoiler Cove
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CRACK IN LT MF SPOILER COVE SUPPORT BRACE.  R & R LT MFS COVE FITTING ASSEMBLY PN CC670-17110-3, IAW SRM 51-40-11 & 51-42-20.
